MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH BOWED CONICAL STEM 18 X 195MM RESTORATION MODULAR HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH BOWED CONICAL STEM 18 X 195MM RESTORATION MODULAR HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6276-7-218
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 10/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
This pi is for the reported revision of the patient's hip.As reported: "dr.Wanted to replace the cone body and head the patient had previously had implanted on (b)(6) 2014, and convert liner to mdm.When trying to separate the cone body from the stem, the extractor piece broke.We had a backup set at the hospital, but the same piece broke again, but he was able to remove the cone body from the stem." update: reason for revision- liner exchange, with head, mdm, and come body exchange as well due to suspicion of infection.This surgery was a revision of a revision.Body side: left.

Brand Name
BOWED CONICAL STEM 18 X 195MM RESTORATION MODULAR HIP SYSTEM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9335218
Report Number0002249697-2019-03800
Device Sequence Number1724472
Product Code LPH
UDI-Device Identifier07613154058792
UDI-Public07613154058792
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6276-7-218
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2019
Initial Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68